# SDR DALA2018112746823

- Difficulty date: November 14, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 80,143 hours, 10,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FUSELAGE SKIN AT STA 1395- 1417 S35R - S36R FOUND CORROSION AFT DRAIN MASK. C/W ERA 572980-14
